Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 421, NWS Norman, OK

May 22, 2008Alfalfa County, Woods County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 22, 2008, 11:28 PM CDT for Alfalfa County, Woods County, Oklahoma. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2008, 11:28 PM CDT (04:28 UTC)
Expired
May 23, 2008, 12:15 AM CDT
In force
47 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Alfalfa County, OK, Woods County, OK

The radar

The Vance AFB radar (KVNX), 27 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 11:38 PM CDTTSTM WND GST 63Alva, OK
May 23, 12:15 AM CDTTSTM WND DMG1 Ne Great Salt Plains, OKMULTIPLE TREES DOWN 3 MILES SOUTH OF INTERSECTIONS OF HWY 11 AND 38

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 9:11 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 4.5 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3001 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3001 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1125 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
2.0
Supercell composite
11.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 230429
SVROUN
OKC003-151-230515-
/O.NEW.KOUN.SV.W.0421.080523T0428Z-080523T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1128 PM CDT THU MAY 22 2008

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ALFALFA COUNTY IN NORTHWEST OKLAHOMA...
  EASTERN WOODS COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 1215 AM CDT

* AT 1128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 6 MILES SOUTH OF ALVA...MOVING EAST AT 36      
  MPH. HAIL UP TO THE SIZE OF QUARTERS AND WINDS OF 60 MPH ARE       
  LIKELY.

* LOCATIONS IN THE WARNING INCLUDE ALVA...AMORITA...AVARD...
  BURLINGTON...BYRON...CAPRON...CHEROKEE...DACOMA...DRIFTWOOD...GREAT
  SALT PLAINS LAKE...HOPETON...INGERSOLL...JET AND LAMBERT.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3667 9812 3660 9880 3689 9884 3696 9852
      3701 9814
TIME...MOT...LOC 0428Z 254DEG 31KT 3672 9867

$$
1 follow-up statement
000 
WWUS54 KOUN 230459
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1159 PM CDT THU MAY 22 2008

OKC151-230509-
/O.CAN.KOUN.SV.W.0421.000000T0000Z-080523T0515Z/
WOODS OK-
1159 PM CDT THU MAY 22 2008

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EASTERN
WOODS COUNTY...

LAT...LON 3667 9812 3663 9853 3696 9852 3701 9814
TIME...MOT...LOC 0459Z 254DEG 31KT 3697 9838 3681 9825
          3671 9829

$$

OKC003-230515-
/O.CON.KOUN.SV.W.0421.000000T0000Z-080523T0515Z/
ALFALFA OK-
1159 PM CDT THU MAY 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHERN ALFALFA COUNTY...

AT 1159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
BURLINGTON TO 6 MILES NORTHEAST OF CHEROKEE TO 4 MILES SOUTHEAST OF
CHEROKEE...MOVING EAST AT 36 MPH.

* LOCATIONS IN THE WARNING INCLUDE AMORITA...BURLINGTON...BYRON...
  CHEROKEE...DRIFTWOOD...GREAT SALT PLAINS LAKE...INGERSOLL...JET AND
  LAMBERT.

HAIL UP TO THE SIZE OF GOLFBALLS AND WINDS OF 65 MPH ARE LIKELY.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3667 9812 3663 9853 3696 9852 3701 9814
TIME...MOT...LOC 0459Z 254DEG 31KT 3697 9838 3681 9825
          3671 9829

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 9:30 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, May 22, 9:30 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
930 PM CDT THU MAY 22 2008

.DISCUSSION...
AN EARLIER UPDATE WAS ISSUED TO BRING POPS AND WEATHER MORE IN
LINE WITH WHAT WAS HAPPENING. IT APPEARS THAT ANOTHER UPDATE WILL
BE NEEDED TO REFLECT CURRENT TRENDS IN PRECIPITATION AS STORMS
LOOK LIKE THEY WILL PERSIST SOMEWHAT LONGER THAN PREVIOUSLY
ANTICIPATED.

WE ISSUED A HIGH WIND WARNING FOR WOODS AND ALFALFA COUNTIES
BECAUSE AN APPARENT HEAT BURST IS IN PROGRESS THERE. MESONET
OBSERVATIONS SHOWED THE CHARACTERISTIC DIP IN DEW POINT AND SPIKE
IN TEMPERATURE DURING THE BEGINNING OF THE STRONG WINDS... AND THE
LOCATION OF STORMS RELATIVE TO ALVA AND VICINITY ALSO SUPPORT THE
MAINTENANCE OF HEAT BURST CONDITIONS FOR PERHAPS ANOTHER HOUR AND
A HALF OR SO.

FURTHER UPDATES WILL BE MADE AS NEEDED THIS EVENING AND OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 256 PM CDT THU MAY 22 2008/

DISCUSSION...
LARGE UPPER LOW WILL CONT TO DOMINATE MUCH OF THE WESTERN HALF OF THE
COUNTRY NEXT COUPLE OF DAYS. WE WILL BE JUST CLOSE ENOUGH TO THIS
LOW ALONG WITH SFC DRYLINE TO CAUSE SOME CONCERN FOR SEVERE IN/NEAR
THE AREA FOR NEXT SEVERAL DAYS. MOST SIGNIFICANT OPPORTUNITY MAY BE
THIS EVENING AS STORMS DEVELOP ALONG DRYLINE ACROSS THE EASTERN TX
PANHANDLE AND THEN MOVE EAST INTO WESTERN SECTIONS OF THE AREA. THIS
ACTIVITY WILL THEN MOVE EAST AND NORTHEAST ACROSS MAINLY NORTHERN
HALF OF AREA OVERNIGHT. DRYLINE BACKS TONIGHT AND THEN MAKES ANOTHER
RUN TOWARD WESTERN OK ON FRI WITH PERHAPS MORE SEVERE WX AFFECTING
WESTERN SECTIONS.

STORM CHANCES WILL CONT OVER THE WEEKEND... ALTHOUGH AT THIS TIME
UPPER LOW OPENS UP WITH ENERGY LIFTING THROUGH THE CENTRAL AND
NORTHERN PLAINS. SO BEST CHANCES MAY REMAIN NORTH UNTIL EARLY NEXT
WEEK WHEN A SFC FRONT DROPS SOUTH INTO THE STATE.

OTHERWISE... AREA REMAINS IN WARM/MOIST SECTOR UNTIL FRONT MAKES
APPEARANCE... SO THE UPCOMING HOLIDAY WEEKEND SHOULD BE HOT AND
MUGGY WITH DAYTIME TEMPS IN THE 90S AND OVERNIGHT LOWS IN THE 60S
AND LOW 70S.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  69  91  73  93 /  20  10  30  30
HOBART OK         70  94  72  93 /  30  20  30  30
WICHITA FALLS TX  73  95  72  94 /  10  10  30  20
GAGE OK           62  92  67  91 /  40  20  30  30
PONCA CITY OK     71  87  73  90 /  40  20  30  30
DURANT OK         71  92  74  92 /  10  10  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WARNING UNTIL 11 PM CDT THIS EVENING FOR OKZ005-006.

TX...NONE.
&&

23/23
Hazardous weather outlook, May 22, 3:05 PM CDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
305 PM CDT THU MAY 22 2008

OKZ004>048-050>052-TXZ083>090-231200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
305 PM CDT THU MAY 22 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON THROUGH THIS EVENING IN WEST CENTRAL AND NORTHWEST
OKLAHOMA. A SLIGHT RISK COVERS THE REST OF WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA IS NORTH AND WEST OF A LINE FROM ERICK TO
CLINTON...TO FAIRVIEW AND CHEROKEE. THE SLIGHT RISK INCLUDES THE
REST OF THE AREA WEST OF A LINE FROM MEDFORD TO EL RENO AND DUNCAN
IN OKLAHOMA...TO HENRIETTA AND JOY TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE 4 PM THROUGH 12 AM.

IMPACTS...
SUPERCELL THUNDERSTORMS WITH VERY LARGE HAIL UP TO BASEBALL SIZE.
THREATS FOR DAMAGING WINDS AND TORNADOES WILL INCREASE WITH ANY
STORM THAT SURVIVES INTO THE EVENING. GREATER COVERAGE OF STORMS IS
EXPECTED IN THE MODERATE RISK AREA.

RECOMMENDED ACTIONS...
SPOTTERS AND EMERGENCY MANAGEMENT SHOULD BE PREPARED FOR ACTIVATION
AT LEAST THROUGH EVENING...WITH SOME POTENTIAL TO EXTEND OPERATIONS
OVERNIGHT.

DISCUSSION...
BY MID AFTERNOON...LOW PRESSURE WAS ANCHORED IN NORTHEAST
COLORADO...WITH A DRYLINE MOVING SLOWLY THROUGH THE EASTERN OKLAHOMA
AND TEXAS PANHANDLES. MEANWHILE...STRONG HEATING WITHIN A MOIST GULF
AIRMASS...HAD CREATED A VERY UNSTABLE ENVIRONMENT FROM THE DRYLINE
EASTWARD THROUGH MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS. FOR
SEVERAL HOURS TODAY...THE CAP WILL BE WEAK ENOUGH TO ALLOW SCATTERED
SEVERE THUNDERSTORM DEVELOPMENT. THE MAIN AREA OF CONCERN IS OVER
THE OUTLINED RISK AREAS...WHERE THUNDERSTORMS MAY DEVELOP ON THE
DRYLINE AND ALSO AHEAD OF THE DRYLINE. JET STREAM WINDS AND AN UPPER
LEVEL TROUGH WILL PROVIDE A GRADUAL INCREASE IN WIND SHEAR AND
LIFT...RESULTING IN SCATTERED SUPERCELLS THAT WILL MOVE NORTHEAST
THROUGH THE RISK AREAS.

INITIALLY...CLOUD BASES WILL BE RELATIVELY HIGH...WITH THE MAIN
THREAT BEING VERY LARGE HAIL AND SOME DAMAGING WINDS. GIVEN THE
AMOUNT OF INSTABILITY...HOWEVER...ISOLATED TORNADOES CANNOT BE RULED
OUT THIS AFTERNOON AND EARLY EVENING. THE TORNADO POTENTIAL WILL
INCREASE IN THE MID TO LATE EVENING...WITH ANY STORM THAT IS ABLE TO
MOVE FARTHER EAST INTO DEEPER MOISTURE...WHERE LOW LEVEL WINDS AND
CLOUD BASES WILL BECOME INCREASINGLY SUPPORTIVE OF ROTATION NEAR THE
SURFACE. THE CAP WILL BEGIN TO REFORM AROUND THIS TIME...SO STORMS
MAY WEAKEN OR BECOME ELEVATED. ANY WELL FORMED SUPERCELLS...
HOWEVER...WILL POSE AN INCREASING THREAT FOR DAMAGING WINDS AND
TORNADOES.

ANOTHER AREA TO BE MONITORED IS SOUTHEAST OKLAHOMA...EAST OF AN
ARDMORE TO SHAWNEE LINE...WHERE MOISTURE IS DEEPEST. THERE IS NO
ORGANIZED WEATHER FEATURE TO CREATE LIFT IN THIS AREA...BUT LOCAL
CONVERGENCE MAY ALLOW FOR ISOLATED SEVERE THUNDERSTORMS PRODUCING
BRIEF DAMAGING WIND GUSTS AND LARGE HAIL THROUGH EARLY EVENING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY MAY 23.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...7
NONE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
EACH DAY THROUGH MONDAY...THE DRY LINE WILL SET UP IN THE EASTERN
TEXAS PANHANDLE...WHILE JET STREAM WINDS CARRY STORMS OFF THE
DRYLINE TOWARD THE NORTHEAST. THIS WEATHER PATTERN WILL MAINTAIN A
CHANCE FOR SEVERE WEATHER ACROSS WESTERN AND NORTHERN OKLAHOMA.

ON TUESDAY AND WEDNESDAY...THUNDERSTORMS ARE FORECAST TO FOCUS ALONG
A
COLD FRONT MOVING SLOWLY FROM NORTH TO SOUTH. UPPER LEVEL WINDS WILL
DECREASE...RESULTING IN SLOW MOVING STORMS WITH HEAVY RAIN.

OTHER HAZARDOUS WEATHER...
NONE.

UNSCHEDULED UPDATES OF THE HAZARDOUS WEATHER OUTLOOK MAY BE ISSUED
THROUGH THIS EVENING. OTHERWISE...THE NEXT SCHEDULED ISSUANCE WILL
BE AT
7 AM FRIDAY.

BURKE

In the hours before

Local storm report, May 22, 9:25 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
925 PM CDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     HAIL             9 W THOMAS              35.75N 98.91W
05/22/2008  E1.00 INCH       CUSTER             OK   PUBLIC

0920 PM     HAIL             1 W FORT SUPPLY         36.57N 99.59W
05/22/2008  E1.00 INCH       WOODWARD           OK   EMERGENCY MNGR

&&

TY
Local storm report, May 22, 9:34 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
934 PM CDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             FORT SUPPLY             36.57N 99.57W
05/22/2008  E1.00 INCH       WOODWARD           OK   EMERGENCY MNGR

0933 PM     HAIL             1 S FORT SUPPLY         36.56N 99.57W
05/22/2008  E1.00 INCH       WOODWARD           OK   TRAINED SPOTTER

            THE HAIL WAS REPORTED AT FORT SUPPLY LAKE.

&&

TY
Local storm report, May 22, 9:39 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
939 PM CDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     HAIL             FORT SUPPLY             36.57N 99.57W
05/22/2008  E1.25 INCH       WOODWARD           OK   EMERGENCY MNGR

0936 PM     HAIL             MAY                     36.62N 99.75W
05/22/2008  E1.00 INCH       HARPER             OK   EMERGENCY MNGR

&&

TY
Local storm report, May 22, 9:50 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
950 PM CDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     NON-TSTM WND DMG 1 SSE ALVA              36.79N 98.66W
05/22/2008                   WOODS              OK   TRAINED SPOTTER

            TREES REPORTEDLY BLOWN DOWN BY CONTINUED HIGH WINDS. THE
            WINDS WERE ESTIMATED AT 70 MPH.

&&

TY
Local storm report, May 22, 10:17 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1017 PM CDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     HAIL             10 N WATONGA            35.99N 98.41W
05/22/2008  E1.00 INCH       BLAINE             OK   TRAINED SPOTTER

            THE HAIL WAS REPORTED ON HIGHWAY 8.

&&

TY
Local storm report, May 22, 11:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1115 PM CDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     HAIL             KINGFISHER              35.86N 97.93W
05/22/2008  E2.75 INCH       KINGFISHER         OK   BROADCAST MEDIA

            HAIL UP TO BASEBALL SIZE WAS RELAYED BY KOCO-TV.

&&

TY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:12 PM CDTTornado WarningOUNCuster33 min
May 22, 7:28 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey47 min
May 22, 8:00 PM CDTSevere Thunderstorm WarningOUNEllis, Harper45 min
May 22, 8:05 PM CDTAreal Flood AdvisoryOUNRoger Mills3 hr
May 22, 8:13 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major62 min
May 22, 8:17 PM CDTSevere Thunderstorm WarningOUNCuster28 min
May 22, 8:33 PM CDTSevere Thunderstorm WarningOUNCuster27 min
May 22, 8:33 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward42 min
May 22, 8:43 PM CDTAreal Flood AdvisoryOUNCuster, Dewey3 hr
May 22, 8:58 PM CDTHigh Wind WarningOUNAlfalfa, Woods76 min
May 22, 9:02 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Garfield, Kingfisher, Major58 min
May 22, 9:13 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward62 min
May 22, 9:55 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher, Logan65 min
May 22, 10:11 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward49 min
May 22, 10:52 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward38 min
May 22, 10:57 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma, Payne63 min
May 22, 11:56 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne64 min
May 23, 12:08 AM CDTTornado WarningOUNAlfalfa, Grant37 min
May 23, 12:42 AM CDTSevere Thunderstorm WarningOUNGrant48 min
May 23, 12:57 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne48 min
May 23, 1:42 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne48 min
May 23, 1:57 AM CDTSevere Thunderstorm WarningOUNGrant48 min
May 23, 2:15 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant30 min
May 23, 2:49 AM CDTSevere Thunderstorm WarningOUNGrant, Kay41 min
May 23, 6:41 PM CDTSevere Thunderstorm WarningOUNEllis, Harper49 min
May 23, 6:56 PM CDTTornado WarningOUNEllis19 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.